# SDR SWAA2025051467608

- Difficulty date: May 5, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1669 WILL NOT HOLD CHARGE<[01] REMOVED; REPLACED AND ACCOMPLISHED INSTALLATION TEST OF BATTERY PACK M1669 IAW AMM 33-51-06-960-805. TEST GOOD.;[02] VERIFIED STEP 1 AUDIT CW
